# SDR CALA2025091508894

- Difficulty date: September 10, 2025
- Submitted: September 15, 2025
- Operation: Air carrier
- Aircraft: N19141
- Make and model: Boeing 757224
- Aircraft serial: 30354
- Aircraft time: 87,881 hours, 20,862 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Fod
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: C, N
- Precautionary procedure: K

## Discrepancy

DOOR 4R SLIDE LIGHT INOPERATIVE.  REMOVED DEBRIS FROM GIRT BAR AREA.  SLIDE LIGHT OPS NORMAL
